MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY-KIT

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY-KIT
Model Number SOP56TK80H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Dull scalpel blades in the ortho tray-kit, unable to even cut through ioban skin drape on initial surgical incision.The blades within the pack are bard-parker rib-back, lot #0200156.All 6 blades from this pack were dull.Another pack was opened (same catalog # and lot#) that had at least 2 dull blades in the pack.Same lot # on all blades.

Brand Name
CARDINAL HEALTH
Common Device Name
ORTHOPEDIC TRAY-KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key9753470
Report Number9753470
Device Sequence Number2663995
Product Code OJH
UDI-Device Identifier10888439420388
UDI-Public(01)10888439420388
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
Report Date (Section F) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSOP56TK80H
Device Catalogue NumberSOP56TK80H
Device Lot Number340859
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight74
Date Report Sent to FDA01/10/2020